# SDR DALA2022101206584

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,776 hours, 39,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED LIFTER ASSY REF B757 CMM 52-11-15 AND INTALLED GIRT BAR LIFTER ASSY, ADJUSTED GIRT BAR MECHANISM PER B757 AMM 52-11, INSTALLED GIRT MECH AND BUSTLE PER B757 AMM 25-66-01. VERIFIED SLIDE.
